# SDR XN0A1340

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 38,108 hours, 19,384 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AIRCRAFT PULLED HARD LEFT, ABORTED TAKEOFF. DURING TAXI FELT LIKE ONE TIRE OR MORE ON LEFT GEAR GRABBING IN NORMAL & ALT BRAKE.  INSPECTED, HEARD ABNORMAL NOISE COMING FROM NR 6 MAIN WHEEL BRAKE.  DEACTIVATED NR 6 MAIN WHEEL BRAKE & TRANSFERRED TO DMI 6601 IAW ENA MEL 32-42-09 CAT-C SPECIAL PROCEDURES COMPLIED WITH.  PLACARDS INSTALLED.  FOUND NR 2 BRAKE APPROX 75 DEGREE HOTTER THAN OTHER BRAKES AFTER LOW SPEED TAXI.  REMOVED & REPLACED NR 2 BRAKE.  BLED BRAKES GREEN & YELLOW SYSTEMS.  PERFORMED PRESSURE CHECK, FOUND NO LEAKS.  PERFORMED FUNCTIONAL CHECK, OPS CHECKS GOOD.  LEAK CHECKS GOOD.  REACTIVATED NR 6 BRAKE, LEAK CHECKS GOOD.  CLEARED DMI 6601.
